# SDR USAASB97351

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623116
- Condition: Cracked
- Location: Nr 2
- Part time: 37,995 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1080 - FIRST OFFICERS NR 2 SLIDING WINDOW BEGAN ARCING IN FLIGHT AT FL310.  WINDOW CRACKED SHORTLY AFTER WINDOW HEAT WAS TURNED ON.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 SLIDING WINDOW PER MM 56-12-00 AND SWAPPED WINDOW HEAT CONTROLLER (P/N 83000-05602) AS PRECAUTIONARY MEASURE.  OPERATIONAL CHECK GOOD.  (M)
